Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Darboux integrability in more than two dimensions
Author: Hartley, David H.
Citation: Applicable Algebra in Engineering, Communication and Computing. 11(5):397-416
Publisher: Springer-Verlag
Issue Date: 2001
ISSN: 0938-1279
Statement of
David Hartley
Abstract: Darboux's method reduces the problem of integrating some partial differential equations in two independent variables to the easier problem of solving systems of ordinary differential equations. Those equations to which it applies share many of the properties of so-called integrable systems. In the 1950's, Parsons extended Darboux's method to a restricted class of equations in three or more independent variables. This paper reviews Parson's approach within the geometrical framework of exterior differential systems, which should facilitate the search for more comprehensive generalisations.
Keywords: Darboux integrability; Exterior differential systems.
Rights: © Springer, Part of Springer Science+Business Media
DOI: 10.1007/s002000000052
Appears in Collections:Physics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.